Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Maryland-Virginia-District of Columbia Section

Ralph E. Root
The American Mathematical Monthly
Vol. 25, No. 3 (Mar., 1918), pp. 115-116
DOI: 10.2307/2971967
Stable URL: http://www.jstor.org/stable/2971967
Page Count: 2
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Page Thumbnails